# SDR SWAA2022072524854

- Difficulty date: July 1, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 27,233 hours, 12,566 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY TRACK AT RBL 14 BS 827+19. / [01] EVALUATED CORROSION ON AFT CARGO BAY TIE DOWN AT BS 827+19; LBL14 REMOVED .018' IN IN AN AREA 1' X .7' FOUND OUT LIMITS PER SRM 51-00-53-1A-2 USED ATS TOOL ID : ATS1737 DATE DUE:07/202214] INSTALLED CARGO TRACK SECTION AND SPLICES AT BS 771-861 RBL13 WL 156 IAW SRM 53-00-53-2R-3 REP.3 ALT. 1. PAR 4H-N; SRM 51-40-02-0G-0 AND DWG 146A7500;[15] VERIFIED CORRECTIVE ACTION ITEM 14.;[16] VERIFIED ALL REQUIRED CORRECTIVE ACTIONS HAVE BEEN ACCOMPLISHED FOR FAULT.
